# SDR ASAA2019030328503

- Difficulty date: March 3, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,710 hours, 13,981 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1649
- Condition: Inoperative
- Location: Fueling Panel
- Part time: 58,978 hours, 22,967 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TANK FUELING PANEL GAUGE INOP. GROUNDED - YES. REMOVED AND REPLACED NR 2 TANK FUELING PANEL GAUGE REF AMM 28-41-61. OPERATIONAL CHECK IS NORMAL CLEARS MEL 28-12B.
